# SDR V0XD20151101325

- Difficulty date: November 1, 2015
- Submitted: November 1, 2015
- Operation: Air carrier
- Filed by: Avmax Montana Inc, repair station V0XD413Y
- Aircraft: N169GJ
- Make and model: Cndair CL6002C10
- Aircraft serial: 10273
- Aircraft time: 19,381 hours, 12,820 cycles
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Stringer
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LINTEL STRINGER 3L AT FS 280.00 IS CRACKED.  REPAIRED LINTEL STRINGER 3L AT FS 280.00 IAW REO 670-53-21-493 REV D 2015-07-10 & SB 670BA-53-046 REV B 02 MAY 2012.  NDT PERFORMED.
